# SDR SWAA2021120340479

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED ; / [01] REMOVED GUSSET FROM FCB BS 500D; STR 19R IAW SRM 51-40-02.  PART HAS NO ALLOWABLE DAMGE LIMIT ON SRM REPAIR BY REPLACEMENT PER SRM 51-10-02.  LOCATED AND DRILLED NEW GUSSET BS 500D STR 19R PER SRM 51-40-05; DWG# 143A7902.; [02] REQUEST OK TO INSTALL.; [03] OK TO INSTALL GIVEN.; [04] INSTALLED FCB GUSSET BS 500D; STR 19R IAW SRM 51-40-02; DWG# 143A7902.; [05] VERIFIED INSTALLATION ON CORRECTIVE ACTION 4.; [06] ALL WORK ACCOMPLISHED.
